# SDR 96ZZZX2171

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4EP
- Make and model: Rkwell 700
- Aircraft serial: 00032
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650X8
- Condition: Ruptured
- Location: Rim Bead
- Part time: 32 hours
- Component: Mccreary
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE BLEW OUT ON TAXI AFTER NORMAL LANDING.  FRACTURE AT THE OUTER EDGE OF RIM BEAD.  FOUR LANDINGS LATER ON TAXI TO TAKEOFF, OTHER TIRE FAILED IN THE SAME PLACE.  BOTH TIRES WERE INSTALLED 11-20-95 AND FAILED 3-19-96 AND 3-26-96.
